Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Suffering with chicken pox, persisting fever. Cause of fever?

in brief, i had chicken pox from 4th jan 2013 and now the boils have started healing , but the fever is not going off. fever is coming back every 6-8 hours after taking dolo 650 and i have started taking this from 2 days. ... so wanted to know if this is ok to take dolo 650 every 6-8 hours and why this fever is not coming down
Asked On : Sat, 12 Jan 2013
Answers:  1 Views:  67
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician 's  Response
Hi Dear

Welcome to the board of health care magic.

Usually fever in chicken pox subsides with in one week after the intial phase.

If fever is persisting during the scab shedding phase then one should be investigated to rule out other concurrent infection the body (CBC. ESR TYPHI DOT TEST.MALARIA ANTIGEN,URINE ROUTINE EXAMINATION AND CXR)

Then according to the investigation report one should be treated for the fever.

Hope your query is answered with your satisfaction.


Answered: Fri, 26 Jul 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor